# SDR SWIA202157068

- Difficulty date: February 19, 2021
- Submitted: March 26, 2021
- Operation: Air carrier
- Aircraft: N625CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10113
- Aircraft time: 40,120 hours, 29,997 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 349-364 S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT STGR 26L BETWEEN FS349.00 AND FS364.00 HAS CORROSION    (C-CHECK) RO 3/25/2021    EVAL CORROSION IS WITHIN 2D RADIUS OF FASTENERS MAKING IT OUT OF LIMITS.  REMOVED AND INSTALLED NEW INTERCOSTAL ON STRINGER 26L BETWEEN F.S. 349.00 AND F.S. 365.00 IAW CRJ700 SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01 AN DWG SH670-32050 REV NC. COMPLIED WITH TASK CARD 51-900-1002-SKY, SEE CONTINUE CARD FOR DETAILS
